# SDR CA000218008

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,217 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: 6587C1013841191
- Condition: Damaged
- Location: Rt Bleed Air
- Component: Flight Control S, 6587C
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER BOOST SYSTEM - INOPERATIVE ON RIGHT SIDE.
